MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558480
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure to treat narrowing of esophagus performed on (b)(6) 2026.During the procedure, the third balloon successfully passed through the colonoscope and enabled dilation; however, it could not be retrieved through the working channel after full deflation.The physician cut the balloon to allow complete evacuation of fluid and air, enabling safe removal from the patient.The procedure was completed with another cre wireguided dilatation balloon device.No further information has been obtained despite good faith efforts.There were no patient complications have been reported as a result of this event.The patient condition following procedure was reported to have fully recovered.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24345012
Report Number3005099803-2026-00608
Device Sequence Number18601032
Product Code KNQ
UDI-Device Identifier08714729339410
UDI-Public(01)08714729339410(17)280727(10)37313019
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558480
Device Catalogue NumberM00558480
Device Lot Number0037313019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/16/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown